# SDR DALA2023121310198

- Difficulty date: December 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 76,116 hours, 29,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 L2 DOOR SLIDE WILL NOT ARM. CORRECTIVE ACTION: INSPECTED DOOR SLIDE AND GIRT BAR - CHECKS GOOD. CLOSED AND ARMED DOOR- B757 AMM 25-66. (5085628)
